Orthogonal polynomials of several variables, which are connected with representations of groups of Euclidean motions
Differencialʹnye uravneniâ, Tome 22 (1986) no. 11, pp. 1961-1972
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_11_a13,
author = {A. V. Rozenblyum and L. V. Rozenblyum},
title = {Orthogonal polynomials of several variables, which are connected with representations of groups of {Euclidean} motions},
journal = {Differencialʹnye uravneni\^a},
pages = {1961--1972},
year = {1986},
volume = {22},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_11_a13/}
}
TY - JOUR AU - A. V. Rozenblyum AU - L. V. Rozenblyum TI - Orthogonal polynomials of several variables, which are connected with representations of groups of Euclidean motions JO - Differencialʹnye uravneniâ PY - 1986 SP - 1961 EP - 1972 VL - 22 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1986_22_11_a13/ LA - ru ID - DE_1986_22_11_a13 ER -
%0 Journal Article %A A. V. Rozenblyum %A L. V. Rozenblyum %T Orthogonal polynomials of several variables, which are connected with representations of groups of Euclidean motions %J Differencialʹnye uravneniâ %D 1986 %P 1961-1972 %V 22 %N 11 %U http://geodesic.mathdoc.fr/item/DE_1986_22_11_a13/ %G ru %F DE_1986_22_11_a13
A. V. Rozenblyum; L. V. Rozenblyum. Orthogonal polynomials of several variables, which are connected with representations of groups of Euclidean motions. Differencialʹnye uravneniâ, Tome 22 (1986) no. 11, pp. 1961-1972. http://geodesic.mathdoc.fr/item/DE_1986_22_11_a13/